# SDR C2XA08SH112

- Difficulty date: August 19, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR THRESHOLD HAS CORROSION IN MULTIPLE AREAS AROUND AND BOTTOM CUT OUT ANGLE.  MAINTENANCE REMOVED AND REPLACED CARGO DOOR THRESHOLD LOWER BEAM IAW EMB 145 XR SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
